0
2013
Impact Factor

M. Edelman

New York 10012, USA
Courant Institute of Mathematical Sciences, New York University

Publications:

Zaslavsky G. M., Edelman M.
Stickiness of trajectories in a perturbed Anosov system
2006, vol. 11, no. 2, pp.  329-336
Abstract
We consider a perturbation of the Anosov-type system, which leads to the appearance of a hierarchical set of islands-around-islands. We demonstrate by simulation that the boundaries of the islands are sticky to trajectories. This phenomenon leads to the distribution of Poincaré recurrences with power-like tails in contrast to the exponential distribution in the Anosov-type systems
Keywords: Anosov systems, sticky trajectories, Poincaré recurrences
Citation: Zaslavsky G. M., Edelman M.,  Stickiness of trajectories in a perturbed Anosov system , Regular and Chaotic Dynamics, 2006, vol. 11, no. 2, pp. 329-336
DOI: 10.1070/RD2006v011n02ABEH000356

Back to the list